# SDR SWAA2024082227514

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,471 hours, 5,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OTBD EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED BATTERY PACK FOR THE FWD GALLEY OTBD EMERGENCY FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD. NEXT INSP DATE DUE: AUG 2029
